A remark on coincidence theorems

Tarafdar E. and Yuan X.-Z. (1994) A remark on coincidence theorems. Proceedings of the American Mathematical Society, 122 3: 957-959. doi:10.1090/S0002-9939-1994-1260181-4


Author Tarafdar E.
Yuan X.-Z.
Title A remark on coincidence theorems
Journal name Proceedings of the American Mathematical Society   Check publisher's open access policy
ISSN 1088-6826
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1090/S0002-9939-1994-1260181-4
Open Access Status Not yet assessed
Volume 122
Issue 3
Start page 957
End page 959
Total pages 3
Subject 2600 Mathematics
2604 Applied Mathematics
Abstract Using a different approach, we prove a general coincidence theorem of multivalued mappings which have contractible values in non-convex setting.
Keyword Coincidence theorem
Contractible
Upper semicontinuous
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 13:58:35 EST by System User